# SDR SWAA2020033033726

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 18,163 hours, 7,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO FLOOR CHANNEL DAMAGED BS. 500E; RBL 8. / REPAIRED FLOOR BEAM PER SRM 53-00-53-2R-2. SEE SAM 326 # 1155754 FOR INDIVIDUAL SIGNOFF.
